# SDR IPXA2017041916273

- Difficulty date: April 4, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AEA0341111
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO FWD BULKHEAD AT BL 0 HAS A CRACKED SUPPORT ANGLE.  REPAIRED THE SUPPORT ANGLE IAW SRM 53-00-00, REPAIR GENERAL.
